# SDR 2006UALA01038

- Difficulty date: May 28, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 55,777 hours, 32,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT DOOR OPENING AFT FRAME STA 492.4 CRACKED AT STA 24R.
